MathSciNet Relay Station
MathSciNet bibliographic data
MR2803715 (2012b:41028) 41A35 (33D99 41A25 41A36)
Örkcü, Mediha; Doğru, Ogün $q$-Szász-Mirakyan-Kantorovich type operators preserving some test functions. Appl. Math. Lett. 24 (2011), no. 9, 1588–1593.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement